О совпадении размерностей совершенно нормальных бикомпактов.

П.Г. Парфенов

Sibirskij matematiceskij zurnal (1978)

  • Volume: 19, Issue: 3, page 654-662
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Парфенов, П.Г.. "О совпадении размерностей совершенно нормальных бикомпактов.." Sibirskij matematiceskij zurnal 19.3 (1978): 654-662. <http://eudml.org/doc/61777>.

author = {Парфенов, П.Г.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {coincidence; dimensions; perfectly normal bicompacta},
language = {rus},
number = {3},
pages = {654-662},
publisher = {Izd. AN SSSR},
title = {О совпадении размерностей совершенно нормальных бикомпактов.},
url = {http://eudml.org/doc/61777},
volume = {19},
year = {1978},

AU - Парфенов, П.Г.
TI - О совпадении размерностей совершенно нормальных бикомпактов.
JO - Sibirskij matematiceskij zurnal
PY - 1978
VL - 19
IS - 3
SP - 654
EP - 662
LA - rus
KW - coincidence; dimensions; perfectly normal bicompacta
UR - http://eudml.org/doc/61777
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.